# SDR DALA2016030401791

- Difficulty date: February 2, 2016
- Submitted: March 9, 2016
- Operation: Air carrier
- Aircraft: N821DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33961
- Aircraft time: 29,224 hours, 17,053 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1320
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUSELAGE FRAME AT AFT CARGO COMPARTMENT, BS 1320, FWD SIDE, BETWEEN STR 27R AND 28R.  REMOVED CORROSION ON FRAME AT BS 1320, STR 27R-28R IAW SRM 53-00-07, FIG 101.  ORIGINAL MATERIAL THICKNESS .071" IAW SRM 53-60-07, FIG 1 AND DWG 146N1028.  MATERIAL LOSS .044".  FOUND OUT OF LIMITS IAW SRM 53-00-07, FIG 101, ALLOWABLE DAMAGE 1, DETAIL II.  ACCOMPLISHED REPAIR IAW ER/A 541049-14AD, REV ORIGINAL.
